Top 10 Decongestants for Adults with High Blood Pressure – Cold & Flu Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Coricidin HBP

#ad

325 mg Acetaminophen Tablets 16 Count, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure

#ad
Coricidin HBP #ad - Decongestant-Free cold relief for people with high blood pressure. 16 tablets. Comes in Tablet form. Provides fast, powerful cold relief for people with high blood pressure. Bayer consumer care. Decongestant free. Relieves cough, runny nose, and sneezing. The #1 brand that gives powerful cold symptom relief without raising your blood pressure.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Weight0.04 Pounds
Width3.1 Inches
Part Number041100811387
Model041100811387

2. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity.

Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

3. Coricidin HBP

#ad

16-Count Boxes Pack of 3, Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure

#ad
Coricidin HBP #ad - Decongestant free. Provides fast, powerful cold relief for people with high blood pressure. Covered by the bayer healthCare LLC-Consumer Health 60-Day Satisfaction Guarantee. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Relieves cough, runny nose, and sneezing.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Part Number633195

4. Coricidin

#ad

Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct Pack 2

#ad
Coricidin #ad - Relieves chest congestion and cough. Provides fast, powerful cold symptom relief for people with high blood pressure. Thins and loosens mucus. Covered by the bayer healthCare LLC-Consumer Health 60-Day Satisfaction Guarantee. The #1 brand that gives powerful cold symptom relief without raising your blood pressure.
BrandCoricidin #ad
ManufacturerBayer #ad
Part Number1

5. Vicks

#ad

Fever, Cough, and Cough Relief, 12 FL OZ, Vicks NyQuil, Sore Throat, Cold & Flu Relief for High Blood Pressure, Decongestant Free

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, minor aches and pains, headache, fever, sore throat, runny nose and sneezing. Powerful nighttime cold and flu relief for people with high blood pressure. When using dayquil or nyquil products, carefully read each label to insure correct dosing use as directed keep out of reach of children. The nighttime, best sleep with a cold, sniffling, fever, aching, sneezing, coughing, medicine.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.85 Inches
Length2.65 Inches
Weight0.93 Pounds
Width2.6 Inches
Part Number282898

6. Guardian

#ad

1200mg Maximum Strength, Chest Congestion Expectorant Tablets 28 Count, Guardian Mucus Relief 12 Hour Extended Release Guaifenesin

#ad
Guardian #ad - Makes Coughs more productive. Blue dye free. Gets to work right away and each pill lasts 12 hours. Thins and loosens Mucus. 1200mg 28 count extended release maximum strength - compare to Mucinex 1200mg Extended Release Bi-Layer Tablets. Made in USA. Extended release. Relieves chest Congestion - Maximum Strength.
BrandGuardian #ad
ManufacturerGuardian #ad
Part Number234

7. Good Sense

#ad

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 72 Count, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure

#ad
Good Sense #ad - Uses: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. Active ingredient: the active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs; It can cause mild to severe illness. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing These symptoms can last for up to two weeks.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

8. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

9. Eu Natural

#ad

Immune Support, Open & Clear Airways, Bronchial Wellness, Breathe Sinus & Lungs Breathing – Seasonal Nasal Health, Healthy Chest – Quercetin, Bromelain Pills – 60 Vegetarian Soft Capsules, Vitamin D

#ad
Eu Natural #ad - No gluten, completely free of fillers, never tested on animals. We wouldn't have it any other way and neither should you. This powerful combination supports clear lungs and your health from the inside out. Just a pure and tested product.

You can have the confidence that these stinging nettle capsules have the strength and potency that you are looking for in a product. Pure natural formula in 100% vegetarian easy-to-swallow soft capsules, or dairy. Seasonal strength & sinus relief for a healthy nose, eyes, respiratory and immune system year-round. And of course, binders, wheat, and artificial ingredients. Try our products without worry with our 100% happiness & heath commitment. Super ingredients like quercetin, vitamin d, Boswellia, nettle Leaf, Butterbur promote healthy immune response and support balanced histamine levels.

We blend all our allergy pills at a cgmp certified Laboratory to ensure a contaminant-free allergy relief product for lung health. And through our vitamin angels 1-for-1 Match program, one bottle equals one year of vitamins for a child in need. We're confident that you will see results and be thrilled with your purchase.
BrandEu Natural #ad
ManufacturerEu Natural #ad
Height3 Inches
Length2 Inches
Width2 Inches
Part NumberENBREATHE

10. Mucinex

#ad

Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz

#ad
Mucinex #ad - Long lasting: lasts up to 12 hours, through the day or night. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.

Promotes nasal & sinus drainage. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active ingredient: Oxymetazoline hydrochloride 005%. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever. What is it: this nasal spray 075 fluid ounce per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Helps clear nasal passages; shrinks swollen membranes.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches